# SDR MASA200601312

- Difficulty date: May 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 2,294 hours, 17,841 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7195 ORD. RIGHT FLT SPOILER CAUTION IN FLT. MX RESET SYSTEM.
